# SDR 2000UALA00183

- Difficulty date: April 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 19,565 hours, 4,783 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FLOOR EMERGENCY LIGHTING ON THE SIDE OF EACH SEAT, BOTH AISLES, IS INOPERATIVE.  REPLACED POWER SUPPLY AT DOOR ONE RIGHT AND RELAMPED SEATS.  LIGHTING OPERATIONAL CHECK SATISFACTORY.
